Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0380779

author
Bousfield, A. K.
title
The localization of spaces with respect to homology
year
1975
journal
Topology. An International Journal of Mathematics
volume
14
pages
133–150
url
http://dx.doi.org/10.1016/0040-9383(75)90023-3
MathSciNet
MR0380779
DOI
doi:0380779

@article{MR0380779,
    AUTHOR = "Bousfield, A. K.",
    TITLE = "The localization of spaces with respect to homology",
    JOURNAL = "Topology",
    FJOURNAL = "Topology. An International Journal of Mathematics",
    VOLUME = "14",
    YEAR = "1975",
    PAGES = "133--150",
    ISSN = "0040-9383",
    MRCLASS = "55D05",
    MRNUMBER = "0380779",
    MRREVIEWER = "M. Mimura",
    DOI = "10.1016/0040-9383(75)90023-3",
    URL = "http://dx.doi.org/10.1016/0040-9383(75)90023-3"
}

      

This item is never cited.